Medical Questions > Womens Health > Womens Chat Forum

No periods after MTP

Must Read
The loss of bladder control affects about 17 million people in the U.S. But what is incontinence? How does female incontinence occur? ...
Incontinence can be caused by mechanical, anatomic or medical issues. But what are these? And who is at risk of developing bladder problems?...
Urinary incontinence symptoms range from mild to severe. Learn to identify signs of bladder control problems and know when to seek help here....
Hi,

I had to get an MTP done due to some complications in my pregnancy (I am 31). The procedure happened on 25th September. The doctor told me after the procedure that she had done an ultrasound and everything was clean. I had no complaints after the MTP (no cramping, excessive bleeding, etc). Now it's been 3 months and I still haven't gotten my periods. I visited my Dr. sometime back and she gave me some progesterone tablets, but it's been 8 days after finishing the course of that medicine and still my periods haven't started.

Is this okay to have a delay of over 3 months? What possibly can be wrong? Please advise as I can then ask my Dr. directly about the potential issues.

Thanks!
Did you find this post helpful?
|